화학공학소재연구정보센터
IEEE Transactions on Automatic Control, Vol.44, No.11, 2195-2200, 1999
Generalized (C, A, B)-pairs and parameter insensitive disturbance-rejection problems with dynamic compensator
In the so-called geometric approach, the notion of the generalized (C, A, B)-pairs is introduced for uncertain linear systems, and its properties are investigated. Further, the parameter insensitive disturbance-rejection problem with dynamic compensator is formulated and some sufficient conditions for the problem to be solvable are presented.